MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-52
Medical Device Problem Codes Failure to Capture (1081); Capturing Problem (2891); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead was not capturing.It was also noted that thresholds and impedances had been rising.A lead replacement procedure was planned.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6781045
Report Number2649622-2017-08683
Device Sequence Number18878645
Product Code DXY
UDI-Device Identifier00613994250155
UDI-Public00613994250155
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2006
Device Model Number5038S-52
Device Catalogue Number5038S-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age21 YR